# SDR SWAA2022030236454

- Difficulty date: January 15, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,123 hours, 35,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF #2 PYLON UPPER T/E SHELF PANEL; FWD SIDE OF SEAL RETAINER; ANGLE CRACKED. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
